# SDR USAA2014121000014

- Difficulty date: December 9, 2014
- Submitted: December 12, 2014
- Operation: Air carrier
- Aircraft: N601AW
- Make and model: Airbus A320-232
- Aircraft serial: 1935
- Aircraft time: 40,300 hours, 14,433 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: D5347218820400
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON LT FLOORBEAM AT NUTPLATE HOLE AT FRAME 69, STRINGER 23L, Y1292.  REPLACED LT FLOORBEAM BETWEEN FRAME 68 TO 69, Y1292 IAW SRM 51-42-11.
